Cycles of algebraic manifolds and ¯-cohomology
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 25 (1971) no. 1, p. 59-114
@article{ASNSP_1971_3_25_1_59_0,
     author = {Andreotti, Aldo and Norguet, Fran\c cois},
     title = {Cycles of algebraic manifolds and $\partial \bar{\partial }$-cohomology},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 25},
     number = {1},
     year = {1971},
     pages = {59-114},
     zbl = {0212.53701},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1971_3_25_1_59_0}
}
Andreotti, A.; Norguet, F. Cycles of algebraic manifolds and $\partial \bar{\partial }$-cohomology. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 25 (1971) no. 1, pp. 59-114. http://www.numdam.org/item/ASNSP_1971_3_25_1_59_0/

[1] A. Andreotti and F. Norguet, Problème de Levi et convexité holomorphe pour les classes de cohomologie, Annali Sc. Norm. Sup. Pisa., s. 3., vol. 20 (1966) p. 197-241. | Numdam | MR 199439 | Zbl 0154.33504

[2] A. Andreotti and F. Norguet, La convexité holomorphe dans l'espace analytique des cycles d'une variété algébrique, Annali Sc. Norm. Sup. Pisa, s. 3, vol. 21 (1967) p. 31-82. | Numdam | MR 239118 | Zbl 0176.04001

[3] B. Bigolin, Gruppi di Aeppli, Annali Sc. Norm. Sup. Pisa s. 3. vol. 23 (1969) 259-287. | Numdam | MR 245836 | Zbl 0202.07601

[4] J. Frenkel, Cohomologie non abélienne et espaces fibrés, Bull. Soc. Math. France, vol. 85 (1957) p. 135-230. | Numdam | MR 98200 | Zbl 0082.37702

[5] L. Kaup, Eine Künneth Formel fur Fréchet Garben, Math. Zeitschr, vol. 37 (1967) p.158-168. | MR 216033 | Zbl 0191.53701

[6] J.P. Serre, Groupes d'homotopie et classes de groupes abéliens, Ann. of Math., vol. 58 (1953) p. 258-234. | MR 59548 | Zbl 0052.19303